Diabetes, blood sugar level rising even after taking insulin. Is it serious or can i wait?
I had an injection of injectafer 750mg/15m today and I am a diabetic my blood sugar is rising this evening and it is now up to 248 at present I have taken short term insulin but it keeps rising I do have a call in to my doctor but I am worried that perhaps I should proceed to the hospital rather than wait for the return call. I am not sure what to do. Can you suggest or help me? YYYY@YYYY
Your blood sugar is quite high and is not coming to control even with insulin. In this situation it is advisable to consult a doctor right away. So proceeding to the hospital is a better idea then waiting.
Answered: Fri, 18 Oct 2013
I find this answer helpful
1 user finds this helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]